I've been done 3 weeks I still have itching all I still have itching all over no rash just itching all is this normal?
10 Sep 2012
Wedcome hankster9162 to the site. Sorry no one has answered your question, & Hope your side effects have abated. If not you need to contact your doctor right away. I am giving you a link to read about Ribasphere, & please click on the extra side effects listed in blue in the middle of this. It will explain the side effect of itching skin that needs to be addressed by your doctor. Please take care, & I hope you are better..
- Ribasphere Information for Consumers
- Ribasphere Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Ribasphere (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter gets great effects from the patch but the adhiesive is causing raise red rash that goes away quickly once it is removed. the itching ...
3 answers • 10 May 2011
I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, ...
1 answer • 2 Oct 2011
i have a rash on the back an sides of my thighs that flares up in the evening and gets worse past midnight. Is there something to relieve the itching?
3 answers • 4 Dec 2011
I asked... could I have shot, in hopes of having quicker response. He said would not need po med along with this. How long will this stay active?? ...
0 answers • 13 Mar 2014
I only took about 4-5, 500mg doses of this drug and stopped as I had bad swelling and itching around my crutch and an itchy rash on my stomach. I ...
1 answer • 7 Jun 2014